# SDR VNAA202011239992

- Difficulty date: November 23, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 42,493 hours, 32,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 349.00-364.00 AND STRINGERS 27-26R IS CORRODED.
